You gave me a general answer to a previous question regarding atrial tachycardia. could you help me with the following?
I first had a problem 6 years ago when I was admitted to hospital with a heart rate of 160/180 resting. I had all sorts of treatment, ecg, shock treatment, antibiotics, drugs but none of them slowed the rate down. I stayed in itu for two days and then after 4 days they let me out. my heart rate slowed down eventually. for 3 months after I took propanolol. since then I have had recurring palpatations. some much worse than others. after seeing my doctor so may times, being prescribed various things, including anti-depressents i went private and saw a different cardiologist. i wore a monitor to record the palpitations when they actually happened. now they tell me i suffer with atrial tachycardia which i know is ageneral term for this. they cannot give me a precicse term only that they are not fatal. just persistant.
could you tell me do certain things set them off? i do feel that my monthly cycle affects them. are they likely to disappear as quickly as they came? or will i have them for the rest of my life?
i now take atenolol 50mg in the morning and 50mg in the evening. they make me feel awful. really tired, sick, breathing is dificult sometimes. i dont think i could take them for the rest of my life. could stress play a big part? does alcohol effect them i know coffee does.
i feel life has been such a struggle for the last five years, i would just like to feel normal again. after all i am only 36 and still have a good few years like left in me.
is atrial tachycardia the same as atrial fibrillation?
i look forward to your reply
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.